zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some new inverse type Hilbert integral inequalities. (English) Zbl 0988.26014
Authors’ summary: “Some new generalizations of Hilbert’s type integral inequalities are proved. The results of this paper reduce to those of {\it B. G. Pachpatte} [J. Math. Anal. Appl. 226, No. 1, 166-179 (1998; Zbl 0911.26012)]”.

26D15Inequalities for sums, series and integrals of real functions
Full Text: DOI
[1] Pachpatte, B. G.: On some new inequalities similar to Hilbert’s inequality. J. math. Anal. appl. 226, 166-179 (1998) · Zbl 0911.26012
[2] Gao, Minzhe: On Hilbert inequality and its applications. J. math. Anal. appl. 212, 316-323 (1997) · Zbl 0890.26011
[3] Hu, Ke: On Hilbert inequality and its applications. Adv. math. 22, 160-163 (1993) · Zbl 0782.26008
[4] Yang, Bicheng; Debnath, L.: Generalizations of Hardy integral inequalities. Internat. J. Math. math. Sci. 22, 535-542 (1999) · Zbl 0971.26012
[5] Chang-jian, Zhao, Generalization on two new Hilbert type inequalities, J. Math. (PRC), in press.
[6] Zhao, Chang-Jian: The extension and strength of Yang le inequality. Math. practice theory 30 (2000)
[7] Zhao, Chang-Jian: On extension of some new inequalities similar to Hilbert’s inequality. J. math. Technology 16, 99-102 (2000)
[8] Hardy, G. H.; Littlewood, J. E.; Polya, G.: Inequalities. (1952) · Zbl 0047.05302